My 17 yr old son has taken this for three days. He had the diarriah to begin with but now it is yellow and foamy. Thinking of stopping this med. Any help out there?
I guess I will answer my question in case it can help someone else. The pharmacist said it could be because of the virus or a combination of that and the meds. He said not to worry. My son continued to take them but only one a day instead of 2. It did go away and he feels much better.
- Tamiflu Information for Consumers
- Tamiflu Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamiflu (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Posted 21 Jan 2011 • 1 answer
I was diagnosed with influenza and have been taking Tamiflu for two days. I woke up with a rash all?
Posted 29 Dec 2011 • 1 answer
Posted 6 Jan 2015 • 1 answer
Posted 17 Mar 2015 • 1 answer